Abbreviated Journal Title
Symmetry Integr. Geom.
Keywords
Askey-Wilson polynomials; orthogonality; BIORTHOGONAL RATIONAL FUNCTIONS; CONTINUED FRACTIONS; Physics, Mathematical
Abstract
The Askey-Wilson polynomials are orthogonal polynomials in x = cos theta, which are given as a terminating (4)phi(3) basic hypergeometric series. The non-symmetric Askey-Wilson polynomials are Laurent polynomials in z = e(i theta), which are given as a sum of two terminating (4)phi(3)'s. They satisfy a biorthogonality relation. In this paper new orthogonality relations for single (4)phi(3)'s which are Laurent polynomials in z are given, which imply the non-symmetric Askey-Wilson biorthogonality. These results include discrete orthogonality relations. They can be considered as a classical analytic study of the results for non-symmetric Askey-Wilson polynomials which were previously obtained by affine Hecke algebra techniques.
Journal Title
Symmetry Integrability and Geometry-Methods and Applications
Volume
8
Publication Date
1-1-2012
Document Type
Article
Language
English
First Page
20
WOS Identifier
ISSN
1815-0659
Recommended Citation
Ismail, Mourad E.H., "Orthogonal Basic Hypergeometric Laurent Polynomials" (2012). Faculty Bibliography 2010s. 2790.
https://stars.library.ucf.edu/facultybib2010/2790
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]